# SDR SIMA201115702

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 23,290 hours, 19,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR PROXIMITY LIGHTING STRIP HAD THE WIRE TERMINAL BOTTOM OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHTING STRIP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
